# SDR COMA0160486

- Difficulty date: July 18, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 934 hours, 838 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 7455001
- Part serial: 0016
- Condition: Intermittent
- Part time: 936 hours, 839 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE.COULD NOT DUPLICATE.  REPLACED FLAP SELECTOR AS MOST PROBABLE CAUSE.
